A family of bivariate distributions with non-elliptical contours

Fang, Kai-Tai, Fang, Hong-Bin, von Rosen, Dietrich . Communications in Statistics: Theory and Methods 2000. 29 (8) :1885-1898

Locate this article in:

Bibtex

@article{CIS-163639,
  Author = {Fang, Kai-Tai and Fang, Hong-Bin and von Rosen, Dietrich},
  Title = {A family of bivariate distributions with non-elliptical contours},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {29},
  Number = {8},
  Year = {2000},
  Pages = {1885--1898},
  Keywords = {Normal distribution, Conditional distribution, Copula, Kendall's $\\tau$, elliptically contoured distributions, Spearman's $\\rho$, density weighting function}
}

Similar articles